# SDR 9JLA2021051834961

- Difficulty date: May 13, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N523AJ
- Make and model: Beech 400A
- Aircraft serial: RK523
- Aircraft time: 7,348 hours, 5,395 cycles
- System (JASC): 3160 · Central Display
- Part: Relay
- Part number: M835362024M
- Condition: Failed
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED UPON AIRCRAFT SHUTDOWN FOUND THE MFD NO1 REMAINED POWERED ON AFTER AIRCRAFT BATTERIES WERE TURNED OFF. THE MAINTENANCE VENDOR TROUBLESHOT AND FOUND RELAYS 3931K3 AND 3931K4 DEFECTIVE. THE RELAYS WERE REPLACED WITH NEW. FUNCTIONAL CHECKS WERE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
